Skip to main content

Research Repository

Advanced Search

Amalgamations of connected k-factorizations

Hilton, A.J.W.; Johnson, Matthew; Rodger, C.A.; Wantland, E.B.


A.J.W. Hilton

C.A. Rodger

E.B. Wantland


In this paper, necessary and sufficient conditions are found for a graph with exactly one amalgamated vertex to be the amalgamation of a k-factorization of K<sub>kn+1</sub> in which each k-factor is connected. From this result, necessary and sufficient conditions for a given edge-coloured K<sub>t</sub> to be embedded in a connected k-factorization of K<sub>kn+1</sub> are deduced.


Hilton, A., Johnson, M., Rodger, C., & Wantland, E. (2003). Amalgamations of connected k-factorizations. Journal of Combinatorial Theory, Series B, 88(2), 267-279.

Journal Article Type Article
Publication Date 2003-07
Deposit Date Mar 26, 2008
Journal Journal of Combinatorial Theory, Series B
Print ISSN 0095-8956
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 88
Issue 2
Pages 267-279
Keywords Graphs, Factorizations.